# SDR SWIA202053676

- Difficulty date: September 16, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT FUSELAGE SIDE SEAT RAIL RETAINER (U CHANNEL) AT FS 752.00.  C-CHECK RO 10/22/2020.  REPLACED SEAT RAIL RETAINER WITH NEW (PN SH670-37557-3), REF CRJ700 AMM.
